MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.However, it was reported that the event occurred sometime in the beginning of (b)(6) 2017.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zcb00 11.5 diopter lens was implanted in the patient's operative eye at one point in time and was later explanted on a different surgical date.Reportedly, the event ''would have been around the beginning of (b)(6) 2017, however, this doesn't explain if this date pertains to the implant or explant date.No additional information was provided.
 
Additional Manufacturer Narrative
Correction: in review, of medwatch 2648035-2018-00778, it was determined the initial report was not an adverse event or product problem, however, was inadvertently sent.It was determined that the lens was removed/replaced within the initial procedure and there was no patient injury or complication reported.Therefore, an emdr is required to state that no further follow ups will be sent out under medwatch 2648035-2018-00778 all pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7545326
Report Number2648035-2018-00778
Device Sequence Number13749824
Product Code HQL
UDI-Device Identifier05050474531543
UDI-Public(01)05050474531543(17)201004
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/04/2020
Device Model NumberZCB00
Device Catalogue NumberZCB0000115
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date05/25/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;